# SDR SWIA200311919

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,868 hours, 32,588 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF.  OUTBOARD PAIR WOULD NOT RETRACT TO LESS THAN 10 DEGREES, OTHER PAIRS RETRACTED PROPERLY.  APPLIED QRH PROCEDURE 3 TIMES, FAILED ALL 3 TIMES.  FLAPS EXTENDED TO 25 DEGREES PROPERLY FOR LANDING, THEN RETRACTED PROPERLY TO 0 DEGREES AFTER LANDING.  REMOVED AND REPLACED RIGHT OUTBOARD FLAPS OUTBOARD MOVEABLE TRACK AND ROLLERS.  OPS CHECK GOOD IAW MM 27-50-02.
